# SDR UALA2012061103200

- Difficulty date: June 10, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 70,113 hours, 25,926 cycles
- Engine: Pwa PW2037
- System (JASC): 2350 · Audio Integrating System
- Part: Acars
- Part number: 6228587523
- Part serial: 314
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ACARS INOPERATIVE.  DISPLAY UNIT IS DEAD. REPLACED ACARS CDU IAW MM, OPS CHECKED NORMAL.
